Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Have high risk hpv and have'nt been taking my multi vitamins,should I be worry?
    avatar
    Sparkle0978 posted:
    I previously had cervical dyplasia, and had the leep procedure done. I started taking multi vitamins and my pap came back normal last year Now this year, I haven't been taking my vitamins or really eating healthy. Should I assume my pap is going to come out abnormal again because the lack of vitamins and healthy foods?
    Reply
     
    avatar
    georgiagail responded:
    No. Your Pap smear came back normal because the Leep procedure removed the offending cells, not because of the vitamins or food you ate.

    Gail


    Helpful Tips

    positive results
    I had unprotected sex with a woman 3 weeks before I had this tests done. here are my results: HSV 1/2 IGG HERPESELECT HSV 1 IGG ... More
    Was this Helpful?
    0 of 0 found this helpful

    Helpful Resources

    Be the first to post a Resource!

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.